MathSciNet Relay Station
MathSciNet bibliographic data
MR1077722 (91m:65114) 65F15
Watkins, D. S.; Elsner, L. Convergence of algorithms of decomposition type for the eigenvalue problem. Linear Algebra Appl. 143 (1991), 19–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement